Couldn't find what you looking for?

TRY OUR SEARCH!


Hi!
I need advice. I have keratosis pilaris. Is roaccutane good for it?

Loading...


No. Roaccutane can cause keratosis pilaris, on the other hand keartosis pilaris can also be inherited.
Keartosis pilaris is condition, caused by abnormal keratinization or hyperkeratinization and hyperkeratinization is a listed as a side-effect of roaccutane. You have to keep your skin moisted as much as possible, because it is related to the condition of the dry skin. This is unfortunately chronic disease and it gets even worse in cold weather. It would be also good to apply some moisterousers, like Eucerine. Ask in pharmacy what do they recommend for dry skin. Try treating this with glycoic acid, but best would be to debate this with your doctor.
Reply

Loading...

as a sufferer of KP, i can tell you that continuous moisturizing does not always do the trick, for me. Everyones body reacts differently to various applications. You just gotta find the one that works for you. I still havent found mine, unfortunately.

There is actually a KP site that I have found quite helpful, as other have shared their stories.
keratosispilaris.org/
Reply

Loading...